|My CD4 count is dropped down to 200
Feb 7, 2014
Hello Dr, My CD4 count is low i will be starting my ART treatment soon. Now please help the best medicine and treatment as the ART may cause side effects. I really very panic.Please help me.
| Response from Mr. Chambers
I am not a doctor and not qualified to answer medial questions. My are is benefits and workplace issues.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Sore On Tongue After Giving Oral Sex What Are The Chances Of HIV
- Thrush After Oral Sex With No Protection Does It Mean I Have HIV
- Tingling In Feet After Oral Sex Hooker What Are The Chances Of HIV
- Tingling Lips After Breast Sucking Worried I Have HIV
- Hydroxyurea Side Effects
- Irritation On Penis Tip After Sex Syphilis Sti
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.